# SDR UPS04243180

- Difficulty date: September 6, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ENGINE NR 1 FWD MOUNT FITTING, REPAIR BUSHINGS IN BOTH O/B HOLES HAVE MIGRATED.  REPAIRED IAW UPS EO B727-5440-11592-A.
